# SDR CALA2017020600291

- Difficulty date: February 6, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 60,874 hours, 24,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER 2SVC EMERGENCY LITE TEST FAIL ON CIDS PANEL. HAVE EPSU INT LOAD EMER L MSG. RPLD LT OW POWER SUPPLY, TEST PASS.
